"Successors Of Singular Cardinals And Coloring Theorems I" by Todd Eisworth and Saharon Shelah
 

Faculty Publications

Successors Of Singular Cardinals And Coloring Theorems I

Document Type

Article

Keywords

Coloring theorms, Jonsson cardinals, Successors of singular cardinals

Journal/Book/Conference Title

Archive for Mathematical Logic

Volume

44

Issue

5

First Page

597

Last Page

618

Abstract

We investigate the existence of strong colorings on successors of singular cardinals. This work continues Section 2 of [1], but now our emphasis is on finding colorings of pairs of ordinals, rather than colorings of finite sets of ordinals. © Springer-Verlag 2004.

Department

Department of Mathematics

Original Publication Date

7-1-2005

DOI of published version

10.1007/s00153-004-0258-7

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 8
  • Usage
    • Abstract Views: 1
  • Captures
    • Readers: 82
see details

Share

COinS